# SDR IPXA2017012513219

- Difficulty date: January 12, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 95,061 hours, 16,427 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Part number: 142U1023103
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, CRACK ON FUSELAGE RT TENSION TIE FWD/AFT CHANNEL AT STA 740. REPAIR IAW SRM 53-20-30 REPAIR 1 REV 78.00.
